# SDR USAA2013061800002

- Difficulty date: June 17, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 61,628 hours, 40,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT RT OVERWING EMERGENCY LIGHT AND AFT SERVICE DOOR EMERGENCY LIGHT ARE INOP.  PLACED ON MEL 33-14A.  SUBSEQUENTLY, MX REPORTED ALL EMERGENCY LIGHTS OPS CHECK NORMAL. CLEARED/REMOVED MEL 33-14A.
